In Stock

Viscolex Syrup Chesty Coughs 250ml

5.00

Viscolex is used to treat lower respiratory tract disorders, such as chesty cough. The syrup contains the active ingredient carbocisteine which breaks down mucus in conditions such as chronic asthma or bronchitis to help you to breathe easier. Breaks up thick or exessive mucus Suitable from 2 years of age…

Description

Viscolex is used to treat lower respiratory tract disorders, such as chesty cough. The syrup contains the active ingredient carbocisteine which breaks down mucus in conditions such as chronic asthma or bronchitis to help you to breathe easier.

  • Breaks up thick or exessive mucus
  • Suitable from 2 years of age
  • Non-drowsy

You Must Be Aged Over 18 Years to Purchase This Product.

Viscolex is used to treat lower respiratory tract disorders. The syrup contains the active ingredient carbocisteine which breaks down mucus in conditions such as chronic asthma or bronchitis to help you to breathe easier.

Who can use?

This product can be used by adults and children over 2 years of age.

How to use?

Children 2 – 5 years give one 2.5ml spoonful 3 times daily.

Children 6 – 12 years give one 5ml spoonful 2 to 3 times daily.

Adults and children over 12 years initially take 15ml (three 5ml spoonful’s) three times a day, reducing to 10ml (two 5ml spoonful’s) three times daily when the mucus start to go.

If you are pregnant or breast-feeding.

Viscolex should not be used if you are pregnant or breastfeeding unless directed by your doctor.

Driving or using machinery.

Viscolex does not normally produce any effects on ability or drive or use machinery.

Possible side effects

As with all medicines Viscolex Syrup can have side effects. If you experience any serious side effects, please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. 

Ingredients 

Each 5ml of viscolex contains Carbocisteine 250mg.

Reviews

There are no reviews yet.

Be the first to review “Viscolex Syrup Chesty Coughs 250ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

Viscolex Syrup Chesty Coughs 250ml removeHedrin Treat & Go Mousse removeCalpol SixPlus Fastmelts 12 Tablets removeParacetamol 80mg Suppositories - 10 Pack removeLyclear Leave-In Spray 100ml removeParalink 180mg Suppositories remove
NameViscolex Syrup Chesty Coughs 250ml removeHedrin Treat & Go Mousse removeCalpol SixPlus Fastmelts 12 Tablets removeParacetamol 80mg Suppositories - 10 Pack removeLyclear Leave-In Spray 100ml removeParalink 180mg Suppositories remove
ImageViscolex Syrup Chesty Coughs 250mlHedrin Treat & Go MousseCalpol SixPlus Fastmelts 12 TabletsParacetamol 80mg Suppositories – 10 PackLyclear Leave-In Spray 100mlParalink 180mg Suppositories
SKU5099172033072
Rating
Price5.0015.703.308.8014.999.60
Stock

Out of stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stockOut of stock
Add to cart

Add to cart

Read more

Read more

Read more

Read more

Add to cart

DescriptionViscolex is used to treat lower respiratory tract disorders, such as chesty cough. The syrup contains the active ingredient carbocisteine which breaks down mucus in conditions such as chronic asthma or bronchitis to help you to breathe easier. Breaks up thick or exessive mucus Suitable from 2 years of age...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18...Paracetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting,...Lyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to...Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take...
ContentViscolex is used to treat lower respiratory tract disorders, such as chesty cough. The syrup contains the active ingredient carbocisteine which breaks down mucus in conditions such as chronic asthma or bronchitis to help you to breathe easier.
  • Breaks up thick or exessive mucus
  • Suitable from 2 years of age
  • Non-drowsy
You Must Be Aged Over 18 Years to Purchase This Product. Viscolex is used to treat lower respiratory tract disorders. The syrup contains the active ingredient carbocisteine which breaks down mucus in conditions such as chronic asthma or bronchitis to help you to breathe easier. Who can use? This product can be used by adults and children over 2 years of age. How to use? Children 2 – 5 years give one 2.5ml spoonful 3 times daily. Children 6 – 12 years give one 5ml spoonful 2 to 3 times daily. Adults and children over 12 years initially take 15ml (three 5ml spoonful’s) three times a day, reducing to 10ml (two 5ml spoonful’s) three times daily when the mucus start to go. If you are pregnant or breast-feeding. Viscolex should not be used if you are pregnant or breastfeeding unless directed by your doctor. Driving or using machinery. Viscolex does not normally produce any effects on ability or drive or use machinery. Possible side effects As with all medicines Viscolex Syrup can have side effects. If you experience any serious side effects, please contact your doctor right away. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.  Ingredients  Each 5ml of viscolex contains Carbocisteine 250mg.

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Four Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Tablets should be placed on the tongue and sucked gently or alternatively tablets can be dissolved in a teaspoon of water or milk. Children 6 – 9 years 1 tablet. Children 9 – 12 years 2 tablets. Children 12 - 16 years 2-3 tablets. Adults and children over 16 years 2-4 tablets. Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each orodispersible tablet contains 250mg Paracetamol. Other ingredients: Mannitol (E421), aspartame (E951).Paracetamol suppositories 80mg are a gentle pain relief containing paracetamol. The suppositories are effective in reducing babies fever as well as easing symptoms associated with cold, teething, headaches. The suppositories are quick and easy to use. They may be used in place of oral medication, where the baby maybe vomiting, unable to swallow liquids or following an operation. Paracetamol suppositories for infants aged 3 to 12 months.  Dosage: Insert on suppository into the rectum up to four times daily. Made by Phoenix LaboratoriesLyclear Head Lice Repellent is a clinically tested and effective way to protect against head lice. This easy to use spray provides immediate and long lasting protection against head lice. This treatment is suitable for daily use on all of the family. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Spray the repellent every morning to clean and towel dried hair after styling it in the usual way. Be sure to cover all the hair paying particular attention to the areas close to the neck and behind the ears. As a guide, apply between 5 and 25 sprays according to length of hair.
  2. Allow the hair to dry naturally without applying heat. Do not use a hairdryer. Re-apply if hair comes into contact with water.
Active Ingredients  Lyclear Head Lice Repellent contains IR3535 which is an insect repellent. Ethyl butylacetylami-nopropionate (257-835-0) 208,77 g/kg (IR3535 20%), excipients q.s. ad 100ml
Paralink Suppositories are painkillers for children aged between 3 months and 6 years. These fast-acting suppositories contain paracetamol, which is an effective painkiller. This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 months – 1 year (5 – 10 kg), use ½ suppository Children 1 – 3 years (10 – 15kg), use 1 suppository Children 3 - 6 years (15 – 20 kg), use 1 ½ suppositories Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose. DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each Paralink 180mg Suppository contains 180mg of the active ingredient paracetamol. Other ingredients: Hard fat and macrogol stearate.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information